Normal zeta functions of the Heisenberg groups over number rings I: the unramified case

Schein MM, Voll C (2015)
Journal of the London Mathematical Society 91(1): 19-46.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor/in
;
Abstract / Bemerkung
Let K be a number field with ring of integers O-K. We compute the local factors of the normal zeta functions of the Heisenberg groups H(O-K) at rational primes which are unramified in K. These factors are expressed as sums, indexed by Dyck words, of functions defined in terms of combinatorial objects such as weak orderings. We show that these local zeta functions satisfy functional equations upon the inversion of the prime.
Erscheinungsjahr
Zeitschriftentitel
Journal of the London Mathematical Society
Band
91
Ausgabe
1
Seite(n)
19-46
ISSN
PUB-ID

Zitieren

Schein MM, Voll C. Normal zeta functions of the Heisenberg groups over number rings I: the unramified case. Journal of the London Mathematical Society. 2015;91(1):19-46.
Schein, M. M., & Voll, C. (2015). Normal zeta functions of the Heisenberg groups over number rings I: the unramified case. Journal of the London Mathematical Society, 91(1), 19-46. doi:10.1112/jlms/jdu061
Schein, M. M., and Voll, C. (2015). Normal zeta functions of the Heisenberg groups over number rings I: the unramified case. Journal of the London Mathematical Society 91, 19-46.
Schein, M.M., & Voll, C., 2015. Normal zeta functions of the Heisenberg groups over number rings I: the unramified case. Journal of the London Mathematical Society, 91(1), p 19-46.
M.M. Schein and C. Voll, “Normal zeta functions of the Heisenberg groups over number rings I: the unramified case”, Journal of the London Mathematical Society, vol. 91, 2015, pp. 19-46.
Schein, M.M., Voll, C.: Normal zeta functions of the Heisenberg groups over number rings I: the unramified case. Journal of the London Mathematical Society. 91, 19-46 (2015).
Schein, Michael M., and Voll, Christopher. “Normal zeta functions of the Heisenberg groups over number rings I: the unramified case”. Journal of the London Mathematical Society 91.1 (2015): 19-46.